Bulk Sinus Decongestant Congestion, compare to Sudafed PE, 50 tablets p/box: Acme 90087 (12 Boxes of Sudafed)

$486.12 $310.00
(You save $176.12)
Write a Review
UPC:
073577900875
Availability:
Free Shipping! Usually Ships in 2 to 5 Business Days.
Quantity Information:
(Qty of 1 in Cart = 12 Boxes of Sudafed)
Cost Comparison:
Individual Boxes of Sudafed Cost - $25.83 Each
Savings:
You Save $176.12 Off MSRP of $486.12!
Sinus Decongestant Congestion (compare to Sudafed PE), 50 Doses p/box: Acme 90087. PhysiciansCare Sinus Congestion Medication comes 50 Doses per box. Compare to the active ingredients in Sudafed PE and save. PhysiciansCare medications contain the same active ingredients as the leading national brands. Active Ingredient: Phenylephrine HCl. Purpose: nasal decongestant. Bulk Sinus Decongestant Congestion, compare to Sudafed PE, 50 tablets p/box: Acme 90087 (12 Boxes of Sudafed).
Bulk Sinus Decongestant Congestion, compare to Sudafed PE, 50 tablets p/box: Acme 90087 (12 Boxes of Sudafed) PhysiciansCare Sinus Congestion Medication. Compare to the active ingredients in Sudafed PE and save. PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets. Relieves sinus pressure and congestion, non-drowsy formula. Each box contains 50 packets of 1 tablet. Active Ingredient: Phenylephrine HCl. Purpose: nasal decongestant.

Bulk Sinus Decongestant Congestion, compare to Sudafed PE, 50 tablets p/box: Acme 90087

(Qty of 1 in Cart = 12 Boxes of Sudafed)

Individual Boxes of Sudafed Cost - $25.83 Each

You Save $176.12 Off MSRP of $486.12!

Free Shipping! Usually Ships in 2 to 5 Business Days.

Manufacturer Warranty
Myriad Greeyn is proud to be certified by the Center for Veterans Enterprise as a Service Disabled Veteran Owned Small Business.